Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 59, NWS Albuquerque, NM

August 18, 2014Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 18, 2014, 3:26 PM MDT for Sandoval County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2014, 3:26 PM MDT (21:26 UTC)
Expired
Aug 18, 2014, 5:30 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Sandoval County, NM

The radar

The Albuquerque radar (KABX), 102 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
2135 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WGUS55 KABQ 182126
FFWABQ
NMC043-182330-
/O.NEW.KABQ.FF.W.0059.140818T2126Z-140818T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT MON AUG 18 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 530 PM MDT

* AT 321 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM SLOW MOVING THUNDERSTORMS 6 MILES NORTHWEST   
  OF CUBA. THE STORMS PRODUCING VERY HEAVY RAIN WERE NEARLY 
  STATIONARY. EXCESSIVE AND TORRENTIAL RUNOFF IS EXPECTED IN THE
  HEADWATERS OF THE RIO PUERCO AS WELL AS THE ARROYO CHIJUILLIA...
  RITO LECHE...AND NACIMENTO CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE 
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.

&&

LAT...LON 3613 10689 3604 10689 3593 10700 3595 10705
      3616 10715

$$

SHOEMAKE
2 follow-up statements
792 
WGUS75 KABQ 182227
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
427 PM MDT MON AUG 18 2014

NMC043-182330-
/O.CON.KABQ.FF.W.0059.000000T0000Z-140818T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL NM-
427 PM MDT MON AUG 18 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR NORTH
CENTRAL SANDOVAL COUNTY...

AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A FLASH FLOODING THREAT OVER NORTHERN SANDOVAL COUNTY NEAR 
LA JARA...CUBA...AND THE JICARILLA APACHE INDIAN RESERVATION. WHILE 
RAINFALL RATES HAVE DECREASED SOME OVER THE PAST HOUR...EXCESSIVE 
AND TORRENTIAL RUNOFF IS EXPECTED TO CONTINUE INTO THE HEADWATERS OF 
THE RIO PUERCO...RITO LECHE...ARROYO CHIJUILLIA...AND NACIMIENTO 
CREEK. AN ESTIMATED TWO TO THREE INCHES OF RAIN HAS ALREADY FALLEN 
AROUND THESE DRAINAGE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NATIONAL WEATHER 
SERVICE FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.

&&

LAT...LON 3613 10689 3604 10689 3593 10700 3595 10705
      3616 10715

$$

SHOEMAKE
425 
WGUS75 KABQ 182328
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 PM MDT MON AUG 18 2014

NMC043-182338-
/O.EXP.KABQ.FF.W.0059.000000T0000Z-140818T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL NM-
528 PM MDT MON AUG 18 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 PM MDT FOR NORTH
CENTRAL SANDOVAL COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3613 10689 3604 10689 3593 10700 3595 10705
      3616 10715

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 3:00 PM MDT, 26 minutes earlier.

Area forecast discussion, Aug 18, 3:00 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT MON AUG 18 2014

.SYNOPSIS...
A RIDGE CENTERED OVER WESTERN NEW MEXICO WILL SHIFT EAST TO TEXAS
FOR THE FIRST HALF OF THE WORK WEEK...OPENING THE DOOR FOR
NORTHBOUND MOISTURE TO SPREAD OVER WESTERN AND CENTRAL NEW MEXICO.
THUNDERSTORM COVERAGE WILL EXPAND BY THURSDAY AND SHIFT TO THE
EASTERN PLAINS ON FRIDAY. A SERIES OF QUICK DISTURBANCES MOVING
THROUGH THE STATE SATURDAY AND SUNDAY WILL KEEP SHOWERS AND
THUNDERSTORMS IN THE UPCOMING WEEKEND FORECAST.

&&

.DISCUSSION...
CURRENTLY...MASSIVE RIDGE SPRAWLED ACROSS THE SOUTHERN U.S. WITH
CORE OVER THE NEW MEXICO NORTHWESTERN PLATEAU HANGING TOUGH AS
UPSTREAM TROUGH FROM WESTERN CANADA TO CENTRAL CALIFORNIA WORKS
AGAINST THE WESTERN MARGINS OF THE RIDGE. AT THE
SURFACE...PERSISTENT DOME OF HIGH PRESSURE ALONG THE BITTEROOT AND
ROCKY MOUNTAIN CHAINS STRETCHES ACROSS THE HEART OF NEW MEXICO AND
INTO SONORA AND CHIHUAHUA. WEAK SURFACE LOW OVER WESTERN KANSAS
EXTENDS WEAK TROUGH IN TURN SOUTH AND WEST ACROSS THE TEXAS
PANHANDLE TO THE BIG BEND COUNTRY. CONVECTION ALREADY UNDERWAY
THIS AFTERNOON ACROSS THE NORTHERN HALF OF THE STATE...FAVORING
THE HIGH COUNTRY ALONG AND NORTH OF INTERSTATE 40...AND BEGINNING
TO EXPAND SOUTHWARD ALONG THE CONTINENTAL DIVIDE AND ARIZONA
BORDER IN PATTERN THAT SHOULD HOLD UP WELL INTO THE EVENING.

MODELS...IN REASONABLE AGREEMENT THROUGH THE WEEKEND AND INTO
FIRST HALF OF NEXT WORK WEEK IN A WEAKLY FORCED PATTERN WITH SOME
FUZZINESS ON FEATURE PLACEMENT AND TIMING A RUMBLING RHYTHM
THROUGH THE MORNING SIMULATIONS. RIDGE CORE OVER NEW MEXICO WILL
RETREAT EASTWARD TO THE GULF OF MEXICO THROUGH TUESDAY...AS WEST
COAST TROUGH FROM WESTERN KANSAS TO SOUTHERN CALIFORNIA EXTENDS
REACH TOWARD A QUASI STATIONARY TROPICAL SYSTEM...NOW LABELED
TROPICAL DEPRESSION TWELVE E...IN THE EAST PACIFIC OFF THE MEXICO
COAST. WEST COAST TROUGH APPEARS TO REACH THE T.D. BY MIDWEEK INTO
THURSDAY...AND WILL IMPART A STRENGTHENING SOUTHWEST FLOW OVER NEW
MEXICO INTO FRIDAY. TROUGH WILL SHEAR EASTWARD AND ABANDON THE
TROPICAL SYSTEM HEADING INTO THE WEEKEND...WITH TROUGH BASE
CROSSING NORTHERN NEW MEXICO LATE SATURDAY...AND SHEARING INTO THE
UPPER MIDWEST BY LATE SUNDAY. IN RESPONSE...RIDGE CORE OVER THE
SOUTHEAST U.S. WILL BEGIN WESTWARD DRIFT ACROSS THE MISSISSIPPI
VALLEY LATE IN THE WEEKEND...PROVIDING SUPPORT FOR AN ADDITIONAL
NORTHBOUND MOISTURE TUG INTO NEW MEXICO AS THE WEEKEND WINDS UP
AND THE NEW WORK WEEK BEGINS. AS THE NEXT TROPICAL SYSTEM COILS UP
OFF THE SOUTHERN BAJA CALIFORNIA TIP ON TUESDAY...THE DEGREE TO
WHICH THE RIDGE ACROSS THE SOUTHWESTERN U.S. CAN HANG TOUGH WILL
DICTATE THE LOOK OF THE MIDWEEK FORECAST NEXT WEEK.

OVERNIGHT...CONVECTION CONTINUING WELL INTO THE EVENING AND PAST
MIDNIGHT...WITH GREATEST COVERAGE AND INTENSITY OVER THE WEST AND
NORTH. LITTLE CHANGE TO OVERNIGHT TEMPERATURES. PWAT VALUES NEAR
AN INCH WILL REMAIN NEAR THE ARIZONA LINE...WITH VALUES DROPPING
BACK TOWARD 0.75 INCH ACROSS THE REMAINDER OF THE STATE.

FOR TUESDAY...A TRICKY DAY FOR LINING UP RAINFALL AMOUNTS AND
STATE BOUNDARIES...AS LATEST MODEL SOLUTIONS KEEP THE HEAVIEST
RAINFALL JUST WEST OF THE STATE LINE IN EASTERN ARIZONA. DESPITE
THE WESTWARD SHIFT IN FOCUS...BEST CHANCES FOR HEAVIER SHOWERS
WILL REMAIN NEAR THE ARIZONA LINE...AS PWAT ONE INCH CONTOUR
LINES UP ROUGHLY FROM FARMINGTON TO SOCORRO TUESDAY WITH LARGEST
VALUES NEAR THE CHUSKA RANGE AND ADJACENT TO WESTERN CATRON
COUNTY. WILL THUS HOLD OFF ON FLASH FLOOD WATCH...WITH MODEL TRENDS
SUGGESTING THREAT WILL BE MORE LOCALIZED AND LESS WIDESPREAD...BUT
CAUTION THAT A RAINY DAY IS ON TAP FOR MUCH OF WESTERN AND CENTRAL
NEW MEXICO BY LATE TUESDAY AFTERNOON. ISOLATED SHOWER COVERAGE
WILL ALSO EXPAND INTO THE EASTERN PLAINS OVERNIGHT TUESDAY NIGHT
INTO WEDNESDAY MORNING. AWAY FROM THUNDERSTORMS...SOUTHERLY
BREEZES WILL CRANK UP OVER THE NORTHEAST PLAINS AND EASTERN
PORTIONS OF THE NORTHEAST HIGHLANDS AS DEEPENING SURFACE LOW OVER
EASTERN COLORADO EXTENDS TROUGH AND TIGHTER SURFACE PRESSURE
GRADIENT SOUTHWARD TO ROUGHLY EL PASO. TEMPERATURES OTHERWISE
RUNNING A FEW DEGREES COOLER...AND THUS A FEW DEGREES BELOW NORMAL
FOR THE DAY FOR ALL BUT THE EXTREME EAST.

FOR WEDNESDAY...WEST COAST TROUGH EXPRESSED AS CLOSED LOW ALOFT SPRAWLED
OVER LOS ANGELES...SANTA BARBARA...AND BAKERSFIELD...WILL IMPART
SOUTHWESTERLY FLOW AND CONTINUED NORTH AND EASTBOUND MOISTURE
TRANSPORT INTO NEW MEXICO. WITH SHIFT IN THE DIRECTION OF MOISTURE
PENETRATION...HIGHER PWAT VALUES WILL SHIFT TO THE EAST AND SOUTH
AS SOMEWHAT DRYER AIR OUT OF THE GREAT BASIN ENCROACHES ON
NORTHERN AND WESTERN SECTIONS OF THE STATE. NET EFFECT WILL BE
GREATER STORM COVERAGE BUT REDUCED STORM INTENSITY IN THE ABSENCE
OF DYNAMIC SUPPORT ALOFT WITH RAINFALL SPATIAL DISTRIBUTION MORE
EVEN ACROSS THE FORECAST AREA. PERSISTENT SURFACE TROUGH FROM
WESTERN NEBRASKA ACROSS EASTERN NEW MEXICO TO THE TEXAS BIG BEND
WILL HELP SUPPORT TIGHTER SURFACE PRESSURE GRADIENT...AND SOME
SOUTHERLY AFTERNOON BREEZINESS OVER THE EASTERN PLAINS...STRONGEST
NEAR THE TEXAS AND OKLAHOMA BORDERS. TEMPERATURES GENERALLY AT OR
BELOW NORMAL...ALTHOUGH RUNNING A FEW DEGREES ABOVE NORMAL IN THE
EXTREME EAST. POINTS IN THE WEST WILL RUN 3 TO 8 DEGREES BELOW
LATE AUGUST NORMALS.

FOR THURSDAY...TROUGH ALOFT SWINGING INTO THE FOUR CORNERS
THURSDAY AFTERNOON...AS SURFACE TROUGH REMAINS IN PLAY FROM CENTRAL
NEBRASKA INTO WEST TEXAS. BROAD DYNAMIC SUPPORT ALOFT WILL KEEP
SHOWER AND THUNDERSTORM COVERAGE WIDESPREAD...WITH PWAT TOPPING AN
INCH EAST OF A SILVER CITY TO RATON LINE...WITH PWAT OVER 1.5 INCH
EAST OF A CLAYTON TO RUIDOSO AXIS...AND ALL SPOTS AT SOME RISK FOR
LOCALLY HEAVY RAINFALL THROUGH THURSDAY NIGHT. SOUTHERLY BREEZES
CONTINUE AWAY FROM THUNDERSTORMS ALONG THE EASTERN BORDER. GENTLE
WARMING TREND WILL PUSH TEMPERATURES UP A DEGREE OR TWO.

OUTLOOK...FRIDAY THROUGH WEEKEND...TROUGH ALOFT WILL HANG OUT OVER
NEW MEXICO ON FRIDAY...AS SERIES OF REINFORCING SHORTWAVES KEEP
THE TROUGH SHAPE TO THE FLOW ALOFT INTO SATURDAY NIGHT. EASTERLY RIDGE
RETREAT INTO TEXAS WILL REVERSE INTO A WESTWARD ADVANCE LATE IN
THE WEEKEND...REINVIGORATING THE NORTHBOUND MOISTURE TAP OUT OF
MEXICO...AND CONTINUING A WIDESPREAD SHOWERY FORECAST STORY
THROUGH SUNDAY NIGHT. WARMING TREND THROUGH THE WEEKEND WILL BRING
MOST SPOTS TO NORMAL OR BETTER BY SUNDAY AFTERNOON...WARMEST OVER
THE EASTERN AND SOUTHEAST PLAINS.

SHY

&&

.FIRE WEATHER...
NO SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST. DID TRY TO GO
ON THE HIGH END OF MODEL DEW POINT GUIDANCE FOR THE UPCOMING MONSOONAL
MOISTURE SURGE DURING THE NEXT 24 TO 36 HRS.

THE MAIN WETTING THUNDERSTORM ACTIVITY WILL BE FOUND ACROSS
WESTERN/NORTHERN AREAS REST OF TODAY INTO TONIGHT. MAIN ACTION
BEYOND MIDNIGHT WOULD BE FOUND WEST OF THE CONTINENTAL DIVIDE AND
FAVORING THE AZ BORDER AREA. A DRY WEDGE AND MORE STABLE AIR WILL BE
FOUND ACROSS SOUTH CENTRAL AREAS AND MOST OF THE EAST TODAY.

THE STAGE IS STILL SET FOR A MONSOON SURGE INITIALLY IMPACTING FAR
WESTERN AREAS TUESDAY AND THEN SHIFTING EASTWARD TUESDAY NIGHT. THE
WESTERN HALF OF THE FORECAST AREA WOULD BE FAVORED FOR WETTING RAIN
AS A RESULT. IT APPEARS THAT EASTERN AREAS WOULD BE TOO DRY ALOFT
AND/OR TOO STABLE. HUMIDITY VALUES ACROSS MOST AREAS WILL ALSO TREND
UP ALTHOUGH NORTHEAST AREAS WILL SEE A VERY LITTLE CHANGE.

IT APPEARS THAT WEDNESDAY WOULD BE A DOWN DAY IN TERMS OF CONVECTION
AND WETTING RAIN POTENTIAL. POTENTIALLY DUE TO LOTS OF CLOUD DEBRIS
OVER THE AREA FROM TUESDAY NIGHT/S CONVECTION ALTHOUGH WETTING
STORMS WILL TRY TO FORM IN THE SUNSHINE CRACKS AND ALONG THE
PERIPHERY OF THE MONSOON MOISTURE PLUME. STORMS WOULD ALSO TEND TO
FIRE UP DURING THE OVERNIGHT HOURS WEDNESDAY NIGHT BUT THIS IS
REALLY DEPENDENT ON THE CLOSED LOW POSITION AND HOW IT APPROACHES THE
STATE FROM THE WEST. THE GFS REMAINS REAL BULLISH FOR BRINGING THE
CLOSED LOW CLOSER TO THE STATE WEDNESDAY NIGHT INTO THURSDAY THUS
KEEPING SIGNIFICANT WETTING RAIN CHANCES GOING THROUGH THURSDAY. THE
ECMWF/NAM AND TO A LESSER EXTENT THE CANADIAN DOES NOT. THIS
DIFFERENCE MAKES THE GFS AN OUTLIER SO CONFIDENCE IS MODERATE FOR A
DOWN TICK WED NIGHT INTO THURSDAY.

EVENTUALLY THE CLOSED LOW SHOULD GET SWEPT BACK INTO THE MEAN
WESTERLY FLOW AND THAT IS ONE CAN EXPECT AN INCREASE IN WETTING
THUNDERSTORM POTENTIAL AND HIGHER HUMIDITY. THE MODELS VARY SOMEWHAT
ON THIS WHICH IS TO BE EXPECTED FOR A CLOSED LOW TO THE WEST OF THE
STATE THIS TIME OF YEAR. CONFIDENCE IN ANY ONE SOLUTION LATE WEEK
INTO THE WEEKEND IS SOMEWHAT SUSPECT.

BREEZES SHOULD IMPACT THE EASTERN PLAINS FOR THE NEXT FEW
DAYS...OTHERWISE STRONGEST WINDS WILL BE ASSOCIATED WITH
DOWNDRAFTS/OUTFLOWS.

50

&&

.AVIATION...
18Z TAF CYCLE
ISOLD TO SCT SH/TS WILL AFFECT WESTERN/CENTRAL AREAS TODAY.
CARRYING SOME FORM OF IMPACTS AT ALL WEST/CENTRAL SITES. GUP HAS
THE HIGHEST POTENTIAL OF BEING IMPACTED AND FOR A LONGER DURATION.
FMN SHOULD BE IMPACTED DURING THE EVENING WHILE ABQ/AEG SHOULD BE
ON THE EDGE OF SOME SH DEVELOPMENT MID AFTERNOON THROUGH EARLY EVENING.
OUTFLOW/DOWNDRAFT WIND WOULD CERTAINLY BE A CONCERN FOR A SHORT
DURATION AT SOME OF THE SITES. THIS INCLUDES GUSTS 30-40 KT. STORM
MOVEMENT WILL BE SLOW. WESTERN AREAS SUCH AS GUP/FMN HAVE THE
HIGHEST POTENTIAL OF RECEIVING SH IMPACTS DURING THE
OVERNIGHT...EVEN PAST 6Z. MVFR CIGS ARE LESS LIKELY BUT POSSIBLE
ACROSS THE FAR WEST WHERE DEEPER MOISTURE WOULD EVENTUALLY BE IN
PLACE. MTN TOP OBSCD ASSOCIATED WITH HEAVIER STORMS ARE MORE LIKELY IN
THIS SCENARIO.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  64  85  60  83 /  10  30  30  30
DULCE...........................  53  81  52  77 /  20  30  40  30
CUBA............................  56  81  56  75 /  20  30  40  50
GALLUP..........................  58  79  55  78 /  30  40  50  30
EL MORRO........................  54  75  53  73 /  30  50  60  40
GRANTS..........................  57  79  56  75 /  20  40  50  40
QUEMADO.........................  56  77  55  75 /  20  50  60  40
GLENWOOD........................  59  82  60  81 /  30  50  40  40
CHAMA...........................  48  75  47  71 /  20  40  40  40
LOS ALAMOS......................  59  82  57  77 /  20  30  30  40
PECOS...........................  56  80  56  76 /  20  30  30  40
CERRO/QUESTA....................  52  80  51  76 /  20  30  30  40
RED RIVER.......................  46  68  45  68 /  20  30  40  40
ANGEL FIRE......................  44  75  47  72 /  30  30  40  50
TAOS............................  52  82  53  77 /  20  30  30  30
MORA............................  52  79  54  76 /  20  30  30  40
ESPANOLA........................  59  86  59  82 /  10  20  30  30
SANTA FE........................  59  82  57  77 /  20  20  30  30
SANTA FE AIRPORT................  59  85  59  80 /  20  20  30  30
ALBUQUERQUE FOOTHILLS...........  64  86  62  80 /  10  20  30  30
ALBUQUERQUE HEIGHTS.............  67  87  65  82 /  10  20  30  30
ALBUQUERQUE VALLEY..............  64  89  66  83 /  10  20  30  30
ALBUQUERQUE WEST MESA...........  64  88  65  83 /  10  20  30  30
LOS LUNAS.......................  64  89  66  83 /  10  20  30  30
RIO RANCHO......................  66  89  65  83 /  10  20  30  30
SOCORRO.........................  65  89  66  85 /  10  20  30  40
SANDIA PARK/CEDAR CREST.........  59  85  58  78 /  20  30  30  40
TIJERAS.........................  61  86  59  79 /  20  30  30  40
MORIARTY/ESTANCIA...............  57  84  58  78 /  20  20  30  30
CLINES CORNERS..................  58  82  58  76 /  10  20  30  30
GRAN QUIVIRA....................  60  83  60  78 /  10  20  30  40
CARRIZOZO.......................  63  84  64  80 /  10  20  20  30
RUIDOSO.........................  56  77  59  73 /  10  30  30  50
CAPULIN.........................  56  84  58  81 /  20  20  20  30
RATON...........................  55  87  57  84 /  10  20  20  30
SPRINGER........................  56  88  58  83 /  20  20  20  20
LAS VEGAS.......................  55  81  57  78 /  20  20  20  30
CLAYTON.........................  64  92  64  90 /  10  10  10  20
ROY.............................  61  87  62  84 /  10  10  20  20
CONCHAS.........................  67  93  68  92 /  10  10  10  20
SANTA ROSA......................  65  90  67  88 /  10  10  20  20
TUCUMCARI.......................  67  95  68  92 /   5   5  10  10
CLOVIS..........................  64  89  65  89 /   0   5  10  20
PORTALES........................  65  90  66  90 /   0   5  10  20
FORT SUMNER.....................  66  91  67  90 /   5  10  10  20
ROSWELL.........................  69  92  70  91 /   5  10  10  20
PICACHO.........................  63  86  65  84 /  10  10  20  30
ELK.............................  59  80  62  78 /  10  20  30  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHY
Hazardous weather outlook, Aug 18, 5:10 AM MDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
510 AM MDT MON AUG 18 2014

NMZ501>540-191200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
510 AM MDT MON AUG 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE HIGH
TERRAIN THIS AFTERNOON...AND DRIFT INTO ADJACENT PLAINS AND
VALLEYS TOWARD THE EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
WITH ANY GIVEN THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL BEGIN IMPACTING
WESTERN NEW MEXICO...AND MAY SPREAD INTO CENTRAL AND EASTERN AREAS
WEDNESDAY AND THURSDAY. THEREFORE POTENTIAL FOR HEAVY RAINFALL AND
LOCALIZED FLOODING COULD INCREASE. HOWEVER...FORECAST MODELS ARE NOT
IN GOOD AGREEMENT WITH WET WEATHER PERSISTING WEDNESDAY AND
THURSDAY. CONFIDENCE IS ALSO LOW FOR THE UPCOMING WEEKEND...WHICH
COULD BE A WET OR DRIER PERIOD. RESIDENTS AND TRAVELERS ARE URGED TO
STAY ABREAST TO THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. SPOTTERS CAN ALSO
SUBMIT PHOTOS AND REPORTS TO OUR FACEBOOK PAGE OR VIA TWITTER
USING THE HASHTAG N M W X.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 6:30 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Aug 18, 1:10 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval110 min
Aug 18, 1:26 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 18, 4:44 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, Taos2 hr

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.